MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LIMITED ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT
Model Number 900MR810
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the complaint 900mr810 adult heated wall reusable breathing circuit was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information provided by the customer, and our knowledge of the product.Results: the customer reported that a 900mr810 adult heated wall reusable breathing circuit was damaged during use.Conclusion: without the complaint device, we are unable to determine what caused the damage of the 900mr810 breathing circuit.All 900mr810 adult heated wall reusable breathing circuits are visually inspected and pressure tested for leaks before releasing for distribution.Any breathing circuit which fails any of these tests is discarded.The complaint device would have met the specification at the time of production.The user instructions that accompany the 900mr810 adult heated wall reusable breathing circuit state the following: "inspect circuit before re-use, do not use if the circuit shows signs of deterioration, such as: cracks, tears, or damage." "perform a pressure and leak test on the breathing system, and check for occlusions, before connecting to a patient." "disconnect tube by handling end connectors only, do not pull or twist tubing, as this may cause damage.".
 
Event or Problem Description
A consumer in (b)(6) reported that a 900mr810 adult heated wall reusable breathing circuit was damaged during use.There was no patient consequence.

Brand Name
ADULT HEATED WALL REUSABLE BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
173 technology dr., suite 100
irvine
9494534000
MDR Report Key13697975
Report Number9611451-2022-00219
Device Sequence Number20443108
Product Code BTT
UDI-Device Identifier09420012432247
UDI-Public(01)09420012432247(10)2100546652(11)180801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number900MR810
Device Catalogue Number900MR810
Device Lot Number2100546652
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown